truck

Free shipping

ON ALL ORDERS ABOVE $199 (On Cart Value)

Voveran Tpm Gel (30gm)

$21.00$76.00

Voveran Tpm Gel (30gm)
Pack Size PricePrice/UnitQuantity
3 Tube/s $21.00 $7.00 /Piece
6 Tube/s $40.00 $6.67 /Piece
12 Tube/s $76.00 $6.33 /Piece

Description

Voveran Tpm Gel (Diclofenac 1%)

Voveran TPM Gel is a nonsteroidal anti-inflammatory drug (NSAID) used to treat pain associated with diseases like Gout, Migraine, Rheumatoid Arthritis, sprains of muscles and joints and in mild to moderate fever in some cases. Voveran TPM majorly includes Diclofenac. Diclofenac works by reducing substances in the body that cause pain and inflammation.

Diclofenac Gel is used to treat joint pain caused by arthritis in the hands, wrists, elbows, knees, ankles, or feet. Voveran TPM Gel may not be useful in treating arthritis pain elsewhere in the body.

Voveran TPM Gel is a smooth, non-greasy gel with a light fragrance that goes away shortly after it is applied.

How does Voveran Tpm Gel work?

Voveran TPM Gel works by reducing the formation of certain substances in the body that are responsible for causing pain and swelling.

How to use Voveran Tpm Gel?

  • Always use this Diclofenac gel precisely as told by your doctor.
  • Lightly apply a small amount of gel onto the skin over the area to be treated.
  • Usually, 0.5 grams of gel will be enough for one area (5cm x 5cm), but not more than 8 grams should be used per day Wash your hands after applying the gel, unless your hands are being treated.
  • Do not apply to skin wounds, infected skin or dermatitis.
  • Do not use an airtight occlusive dressing.

What are the side effects of Diclofenac Gel?

This is not an exhaustive listing of side effects. Please notify your doctor if you experience any adverse effect to the medicine.

  • Abdominal pain
  • Constipation
  • Diarrhea
  • Nausea and vomiting
  • Skin rash
  • Tinnitus

What precautions need to take before using Voveran Tpm Gel?

Talk to your doctor before using this gel, if you:

  • Are allergic to diclofenac or any of the elements of this gel
  • Have heart, liver or kidney problems
  • Have any type of bleeding disorder or bruise very easily

VOVERAN TPM should be used with caution during the first six months of pregnancy but must not be used during the last three months of pregnancy.
It should not be applied on the breasts of nursing mothers.
VOVERAN TPM is not suitable for children.
Do not allow Diclofenac Gel to come into touch with your eyes or the inside of your nose or mouth and do not swallow it.

Dosage Information

Miss Dose:

If you have missed a dose, then take it as soon as you remember, do not take multiple doses to make up for the missed dose.

Overdose:

If there are symptoms of overdose, then talk the nearest emergency room and get expert help.

FAQs

No habit-forming tendencies were reported.

Using of alcohol is not prescribed during treatment with this medicine due to the increased risk of severe side effects such as severe gastrointestinal bleeding, dizziness, fatigue, weakness, etc.

The effect of this gel typically lasts for an average of 1-2 hours. However, the time might vary depending upon the dosage form administered.

Why buy Voveran Tpm Gel from AllDayGeneric?

  • Low prices: We sell prescription medications at low prices. A free medical consultation is included with every prescription.
  • Total privacy: We always kept your information strictly confidential.
  • Convenience: You won’t need to wait in long Queue at the pharmacy, because your medications will be delivered directly to your door.
  • Authenticity: We only sell authentic Voveran Tpm Gel, manufactured by Novartis India Ltd at a plant in India. A valid licensed Indian pharmacist dispenses all medications sold by AllDayGeneric.

Additional information

Composition

Diclofenac (1%)

Country of Origin

India

Equivalent Brand

Voltaren Gel

Dosage Form

Gel

Generic Name

Diclofenac

Indication

Pain Relief Gel

Manufacturer

Novartis India Ltd

Packaging

30 gm in 1 tube

2 reviews for Voveran Tpm Gel (30gm)

  1. 5 out of 5

    Dennis J. Pounds

    This medicine is Superb!!

  2. 5 out of 5

    Bobbie H. Gutierrez

    A few times per year I get severe acute tendinitis in my foot, achilles, ankle or wrist. The only thing that ever cures it and provides relief is Diclofenac. It works super fast without any side effects. I only have to take it during my flare ups and it is a life saver.


Add a review

This site uses Akismet to reduce spam. Learn how your comment data is processed.

You've just added this product to the cart: